Journal of the Mathematical Society of Japan

Arithmetic of alternating forms and quaternion hermitian forms

Goro SHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 1 (1963), 33-65.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976877

Digital Object Identifier
doi:10.2969/jmsj/01510033

Mathematical Reviews number (MathSciNet)
MR0146172

Zentralblatt MATH identifier
0121.28102

Subjects
Primary: 10.16
Secondary: 10.68

Citation

SHIMURA, Goro. Arithmetic of alternating forms and quaternion hermitian forms. J. Math. Soc. Japan 15 (1963), no. 1, 33--65. doi:10.2969/jmsj/01510033. https://projecteuclid.org/euclid.jmsj/1260976877


Export citation